Join the 'Yervoy' group to help and get support from people like you.
We found 5 questions associated with the 'Yervoy' topic.
I just had my second session of yervoy I can't believe how much diarrhea the first was fever rash &?
Posted 30 Mar 2016 by Jim 14 • 0 answers
... diarrhea now diarrhea & fever it's horrible is this common
Posted 14 Feb 2016 by jodirr1 • 1 answer
My husband just finished his 3rd dose of yervoy. He had very little reaction to the first two doses. After the third dose he is unable to function. He has severe stomach discomfort, diarrhea, vomiting and can't sleep. He also isn't eating much. Tthese symptoms have been going on for ...
Posted 29 Nov 2014 by Amarko • 1 answer
Don't want to eat at all and just want to sleep. Also increased speech issues after treatment and strapping steroids
Posted 14 Sep 2013 by allen clark • 2 answers
It seems hard to find out the percentage of user's who have had reaction's.
Posted 8 Jan 2013 by mom3779 • 3 answers
... is experiencing a sort of restless legs syndrome. Extreme uncomfortableness when trying to sleep, sometimes radiating to his arms, with hot flashes. Has anyone else experienced this?